# SDR PCAA0202034

- Difficulty date: March 10, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N822EX
- Make and model: Dhav DHC8102
- Aircraft serial: 187
- Aircraft time: 28,171 hours, 31,850 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Tab
- Condition: Jammed
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

SYR-LGA FLIGHT 3863.  CREW REPORTED ELEVATOR AND STANDBY TRIM JAMMED DURING TRANSITION FROM CLIMB TO LEVEL-OFF.  MAINTENANCE INSPECTED BOTH ELEVATOR TRIM TABS.  NO DEFECTS WERE NOTED.  ELEVATOR TRIM AND STANDBY TRIM OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
